MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 3MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 3MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is not available to the manufacturer.
 
Event or Problem Description
It was reported that thrombectomy procedure was done at left m2 segment of the middle cerebral artery with the use of the subject stent retriever and an aspiration catheter.The patient's vessel dissection was confirmed during procedure.No further information is available.
 
Event or Problem Description
It was reported that thrombectomy procedure was done at left m2 segment of the middle cerebral artery with the use of the subject stent retriever and an aspiration catheter.The patient's vessel dissection was confirmed during procedure.No further information is available.Based on the additional information provided on 07/15/2020, antiplatelet drug was administered to treat the vessel dissection.The procedure was completed successfully using another device.The patient is in a sable condition.
 
Additional Manufacturer Narrative
Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.Visual and functional testing could not be performed since the device was not returned for investigation.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The additional information provided by the customer indicated that no anomalies were noted to the device during preparation/prior to use, the device was prepared as per the dfu, continuous flush was maintained, and the device performed as intended.In the physician¿s opinion, the reported issue is due to procedure related.The reported issue patient vessel dissection is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication will be assigned to this event.

Brand Name
TREVO XP PROVUE 3MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10117521
Report Number3012931345-2020-00084
Device Sequence Number3083315
Product Code NRY
UDI-Device Identifier00815742001839
UDI-Public00815742001839
Combination Product (Y/N)N
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number90183
Device Catalogue Number90183
Device Lot Number0000029191
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRATION CATHETER (UNKNOWN); ASPIRATION CATHETER (UNKNOWN)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age56 YR